MAUDE Adverse Event Report: ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE

ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: "? please explain how the clips were loading into the applier ? please confirm if the jaws of the applier are at 90 degree to the surface of the clip cartridge when loading?=>unk was the applier checked for damage (jaws straight and aligned)?=>no what suture type was used?=>unk what suture size was used?=>unk when the event occurred, was the suture placed near the hinge of the clip?=>unk were you able to lock the clip closed on the suture?=>no if yes after it closed, was the clip holding securely fixed on the suture? was the applier checked for damage (jaws straight and aligned)?=>no what was the surgical procedure involved?=>robot-assisted sacrocolpopexy was this a robotic procedure?=>yes please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) => (b)(4).Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.=> the device has been received at sukagawa and will be shipped.Please check rmao.
 
Event or Problem Description
It was reported that a patient underwent a sacrocolpopexy procedure on (b)(6)2026 and suture clips were used.During the procedure, it was reported by a sales rep that, during robot-assisted sacrocolpopexy, the clip could not be loaded into an applier properly, and the clip could not be formed properly after that.There is no actual product, only the outer box was retrieved.Another device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.No further information is available.No adverse patient consequences were reported.Additional information was requested.

Brand Name
LAPRA-TY
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25143115
Report Number2210968-2026-05102
Device Sequence Number15838518
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public(01)10705031206885(17)280430(10)108GRH
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Device Lot Number108GRH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/18/2026
06/02/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/29/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown